# SDR 99ZZZX4606

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0238
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate
- Part number: 4709449013
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE RIGHT ENGINE DID NOT DEVELOP FULL POWER FOR TAKEOFF.  INSPECTED ENGINE AND CONTROLLER AND WASTEGATE.  LUBED WASTEGATE VALVE SHAFT.  GROUND RUN-UP CHECKED GOOD.  NO OCCURRENCE SINCE THEN.
